Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 1, Number 9

All articles in this issue are freely accessible.

Machines for solving algebraic equations
J. S. Frame.
Math. Comp. 1 (1945), 337-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011196
Zeros of certain Bessel functions of fractional order
Milton Abramowitz.
Math. Comp. 1 (1945), 353-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011176
Recent Mathematical Tables
Math. Comp. 1 (1945), 355-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 1 (1945), 364-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 1 (1945), 367-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 1 (1945), 370-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mechanical Aids to Computation
Math. Comp. 1 (1945), 370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 1 (1945), 372-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 1 (1945), 373-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda et Addenda
Math. Comp. 1 (1945), 375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions